Local moduli for meromorphic differential equations
Astérisque, no. 169-170 (1989), 221 p
@book{AST_1989__169-170__1_0,
     author = {Babbitt, D. G. and Varadarajan, V. S.},
     title = {Local moduli for meromorphic differential equations},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {169-170},
     year = {1989},
     zbl = {0683.34003},
     mrnumber = {1014083},
     language = {en},
     url = {http://www.numdam.org/item/AST_1989__169-170__1_0}
}
Babbitt, D. G.; Varadarajan, V. S. Local moduli for meromorphic differential equations. Astérisque, no. 169-170 (1989), 221 p. https://www.numdam.org/item/AST_1989__169-170__1_0/

[A] E. Artin, Algebraic Numbers and Algebraic Numbers, Gordon and Breach, New York 1957. | MR 237460

[Bal] W. Balser, Zum Einzigkeitssatz in der Invariantentheorie meromorpher Differentialgleichungen, Journal für die reine und angewandte Mathematik, 318 (1980), 51-82. | MR 579383 | Zbl 0425.34010

[Be] D. Bertrand, Travaux récents sur les points singuliers des équations différentielles linéaires, Sém. Bourbaki 1978/79, Exp. 525-542, Lecture Notes in Mathematics, No. 770, Springer-Verlag, 1980. | Article | MR 572427 | Zbl 0445.12012

[BJL] W. Balser, W. Jurkat, and D. A. Lutz, A general theory of invariants for meromorphic differential equations ; Part II, Proper invariants, Funkcialaj Ekvacioj 22 (1979), 257-283. | MR 577846 | Zbl 0473.34028

[BM] S. Bochner and W. T. Martin, Several Complex Variables, Princeton University Press, Princeton, N. J. 1948. | MR 27863 | Zbl 0041.05205

[Bo] A. Borel, Linear Algebraic Groups, W. A. Benjamin, New York 1969. | MR 251042 | Zbl 0726.20030 | Zbl 0186.33201

[BV 1] D. G. Babbitt and V. S. Varadarajan, Formal reduction of meromorphic differential equations : a group theoretic view, Pacific J. Math., 108 (1983), 1-80. | Article | MR 716289 | Zbl 0533.34010

[BV 2] D. G. Babbitt and V. S. Varadarajan, Deformations of nilpotent matrices over rings and reduction of analytic families of meromorphic differential equations, Mem. Amer. Math. Soc., Vol. 55, No. 325, 1985. | MR 787539 | Zbl 0583.34007

[BV 3] D. G. Babbitt and V. S. Varadarajan, Local moduli for meromorphic differential equations, Bull. Amer. Math. Soc., 12 (New Series) (1985), 95-98. | Article | MR 766962 | Zbl 0579.34005

[BV 4] D. G. Babbitt and V. S. Varadarajan, Local moduli for meromorphic differential equations. I. The Stokes sheaf and its cohomology, UCLA Preprint, 1985. | MR 766962 | Zbl 0579.34005

[BV 5] D. G. Babbitt and V. S. Varadarajan, Local isoformal deformation theory for meromorphic differential equations near an irregular singularity. Deformation theory of algebras and structures and applications, 583-700. NATO ASI Series, Series C. Mathematical and Physical Sciences - Vol. 247. (ed) Michiel Hazewinkel and Murray Gerstenhaber. Kluver Academic Publishers, 1988. | Article | MR 981629 | Zbl 0668.34010

[BV 6] D. G. Babbitt and V. S. Varadarajan, Some remarks on the asymptotic existence theorem for meromorphic differential equations, Submitted to the Journal of the Faculty of Science, University of Tokyo, Sect. I A. | MR 1014999 | Zbl 0721.34007

[Co 1] F. T. Cope, Formal solutions of irregular linear differential equations I, Amer. J. Math., 56 (1934), 411-437. | Article | JFM 60.0382.02 | MR 1507034

[Co 2] F. T. Cope, Formal solutions of irregular Inear differential equations, II, Amer. J. Math., 58 (1936), 130-140. | Article | JFM 62.0523.02 | MR 1507137

[De 1] P. Deligne, Equations Différentielles à points singuliers Réguliers, Lecture Notes in Mathematics, No. 163, Springer-Verlag, 1970. | MR 417174 | Zbl 0244.14004

[De 2] P. Deligne, Letters to Malgrange, 1977-1978.

[De 3] P. Deligne, Letter to Varadarajan, 1986.

[Di] J. Dieudonné, Cours de Géométrie Algébrique, Presses Universitaires de France, Paris 1974. | Zbl 1092.14500

[DM] A. Duval and C. Mitschi, Matrices de Stokes et groupe de Galois des équations hypergéometriques confluents generalisées, to appear in the Pacific Journal of Mathematics. | MR 992173 | Zbl 0705.34068

[Fa] E. Fabry, Sur les intégrales des équations différentielles linéaires à coefficients rationnels, Thèse, Paris, 1885.

[G] R. Godement, Topologie Algébrique et Théorie des Faisceaux, Hermann, Paris 1958. | MR 102797 | Zbl 0275.55010 | Zbl 0080.16201

[Hu 1] M. Hukuhara, Sur les points singuliers des équations différentielles linéaires, II, Jour, Fac. Sci. Hokkaido Univ, 5 (1937), 123-166. | Article | JFM 64.1144.01

[Hu 2] M. Hukuhara, Sur les points singuliers des équations différentielles linéaires, III, Mem. Fac. Sci. Kyushu Univ., 2 (1942), 125-137. | MR 21644 | Zbl 0061.19603

[J] W. Jurkat, Meromorphe Differentialgleichungen, Lecture Notes in Mathematics, No. 637, Springer-Verlag, 1978. | MR 494886 | Zbl 0408.34004

[Ka] N. Katz, Nilpotent connections and the monodromy theorem : application of a result of Turrittin, Pub. Math. I.H.E.S., 39 (1970), 207-238. | MR 291177 | Zbl 0221.14007

[Le] A. H. M. Levelt, Jordan decomposition for a class of singular differential operators, Ark. Math., 13 (1975), 1-27. | Article | MR 500294 | Zbl 0305.34008

[Ma] Yu. Manin, Moduli fuchsiani, Ann. Sc. Norm. Sup. Pisa, 19 (1965), 113-126. | MR 180581 | Zbl 0166.04301

[Maj] H. Majima, Asymptotic Analysis for Integrable Connections with Irregular Singular Points, Lecture Notes in Mathematics, No. 1075, Springer-Verlag, 1984. | MR 757897 | Zbl 0546.58003

[Mal 1] B. Malgrange, Sur les points singuliers des équations différentielles, L'Enseignment Math., 20, (1974), 147-176. | MR 368074 | Zbl 0299.34011

[Mal 2] B. Malgrange, Sur le réduction formelle des équations à singularités irrégulières, Grenoble preprint, 1979.

[Mal 3] B. Malgrange, Remarques sur les équations différentielles à points singulier irréguliers, in Equations Différentielles et Systèmes de Pfaff dans le champ complexe, R. Gérard et J.-P. Ramis, Eds., Lecture Notes in Mathematics No. 712, Springer-Verlag, 1979. | Article | MR 548145 | Zbl 0423.32014

[Mal 4] B. Malgrange, La classification des connexions irréguliers à une variable, in Mathématique et Physique : Sém. Ecole Norm. Sup. 1979-82, Birkhäuser, 1983. | MR 728430 | Zbl 0531.58015

[Malm] J. Malmquist, Sur l'étude analytique des solutions d'un système des équations différentielles dans le voisinage d'un point singulier d'indétermination, I, Acta Math., 73 (1940), 8-129. | JFM 67.0312.02 | MR 3897 | Zbl 0025.32702

J. Malmquist, Sur l'étude analytique des solutions d'un système des équations différentielles dans le voisinage d'un point singulier d'indétermination, II, Acta Math., 74 (1941), 1-64. | Article | JFM 67.0312.03 | MR 3898 | Zbl 0025.32801

J. Malmquist, Sur l'étude analytique des solutions d'un système des équations différentielles dans le voisinage d'un point singulier d'indétermination, III, Acta Math., 74 (1941), 109-128. | Article | JFM 67.0312.03 | MR 5975 | Zbl 0025.32901

[MF] D. Mumford and J. Fogarty, Geometric Invariant Theory, 2nd Enl. Ed., Springer-Verlag, 1982. | MR 719371 | Zbl 0504.14008

[Mi] B. Mitchell, Theory of Categories, Academic Press, New York and London 1965. | MR 202787 | Zbl 0136.00604

[MK] J. Morrow and K. Kodaira, Complex Manifolds, Holt, Rinehart and Winston, New York 1971. | MR 302937 | Zbl 0325.32001

[MR] J. Martinet and J-P. Ramis, Problèmes de modules pour des équations différentielles non-linéaires du premier ordre, Publ. Math. I.H.E.S. 55 (1982), 63-164. | Article | MR 672182 | Zbl 0546.58038

[Po] H. Poincaré, Sur les intégrales des équations linéaires, Acta Math., 8 (1886), 295-344. | Article | JFM 18.0273.02 | MR 1554701

[Ra 1] J-P. Ramis, Les series k -sommables et leurs applications, in Complex Analysis, Microlocal Calculus and Relativistic Quantum Theory. Proceedings 1979, Ed. by D. Iagolnitzer, Lecture Notes in Physics, No. 126, Springer-Verlag, 1980. | Article | MR 579749 | Zbl 1251.32008

[Ra 2] J-P. Ramis, Théorèmes d'indices Gevrey pour les équations différentielles ordinaires, Mem. Amer. Math Soc., Vol. 48, No. 296, 1984. | MR 733946 | Zbl 0555.47020

[Ra 3] J-P. Ramis, Phénomène de Stokes et resommation, C. R. Acad. Sci. Paris, t. 301, Sér.I. n° 4 (1985), 99-102. | MR 799602 | Zbl 0582.34006

[Ra 4] J-P. Ramis, Phénomène de Stokes et filtration Gevrey sur le groupe de Picard-Vessiot, C. R. Acad. Sci, Paris, t. 301, Sér. I, n° 5 (1985), 165-167. | MR 801953 | Zbl 0593.12015

[Ra-Si] J-P. Ramis and Y. Sibuya, Hukuhara's domains and fundamental existence and uniqueness theorems for asymptotic solutions of Gevrey type, To appear in Asymptotic Analysis, 2 (1), 1989. | MR 991416 | Zbl 0699.34058

[Ro] P. Robba, Lemmes de Hensel pour les opérateurs différentials. Application à la réduction formelle des équations différentielles, L'Enseignement, 26 (1980), 279-311. | MR 610528 | Zbl 0466.12014

[Se] J. P. Serre, Corps Locaux, Actualités sci. ind, 1296, Hermann, Paris 1968. | MR 354618

[Ses] C. S. Seshadri, Theory of moduli, in Proceedings of Symposia in Pure Mathematics, Vol XXIX, Amer. Math. Soc. 1975, pp. 263-304. | Article | MR 396565 | Zbl 0321.14005

[Si 1] Y. Sibuya, Simplification of a System of linear ordinary differential equations about a singular point, Funkcialaj Ekvacioj, 4 (1962), 29-56. | MR 152719 | Zbl 0145.32305

[Si 2] Y. Sibuya, Stokes phenomena, Bull. Amer. Math. Soc, 83 (1977), 1075-1077. | Article | MR 442337 | Zbl 0386.34008

[Tri] W. J. Trijitzinsky, Analytic theory of linear differential equations, Acta Math., 62 (1934), 167-226. | Article | JFM 60.1109.01 | MR 1555383

[Tu] H. Turrittin, Convergent solutions of ordinary differential equations in the neighborhood of an irregular singular point, Acta Math., 93 (1955), 27-66. | Article | MR 68689 | Zbl 0064.33603

[V] V. S. Varadarajan, Lie Groups, Lie Algebras, and Their Representations, Graduate Texts in Mathematics No. 102, Springer-Verlag, 1984. | MR 746308 | Zbl 0955.22500

[W] W. Wasow, Asymptotic Expansions for Ordinary Differential Equations, Interscience, New York, 1965. | MR 203188 | Zbl 0169.10903 | Zbl 0644.34003

[Wa] W. C. Waterhouse, Introduction to Affine Group Schemes, Graduate Texts in Mathematics, No. 66, Springer-Verlag, 1979. | MR 547117 | Zbl 0442.14017

[WW] E. T. Whittaker and G. N. Watson, A Course in Modern Analysis. 4th Edition, Cambridge University Press, London 1963. | MR 1424469 | Zbl 0108.26903

[ZS] O. Zariski and P. Samuel, Commutative Algebra, Vol. 1, Van Nostrand, Princeton, N.J. 1958. | MR 90581